# SDR IPXA2022020878751

- Difficulty date: February 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,106 hours, 20,247 cycles
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A*ATB SDR FILED OPEN*EMERG DECL'D* A/C LANDED W/OUT INCIDENT* A/C OOS* T/O REC'D ENG 2 VIBRATION HI, REVERSER UNLOCK MSG, & SIGNIFICANT FEEDBACK VIBRATION IN THE RUDDER PEDALS. ENG 2 VIBRATION WAS OBSERVED TO BE AT 4.2. EMERGENCY DECLARED, RETURNED TO LOUISVILLE, LANDED WITHOUT INCIDENT.  INSPECTED ENGINE PER MM 72-11-05-200-869 & FOUND NO DEFECTS REPLACED FAN CASE ACCELERROMETER & HARNESS PER MM 77-32-03-401. PERFORMED ENGINE VIBRATION SURVEY PER MM 71-02-08-700-875 & VIBRATION WELL WITHIN LIMITS PER MM 71-00-00-800-820.
